# SDR GTIA96NK016

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 356.7-415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE LONGERON 30 SECTION BETWEEN STATION Y356.7 TO STATION  Y415 CORRODED.  REPLACED LONGERON 30 SECTION IAW SRM 51-01 PARAGRAPH C, SRM 51-30-2, SRM 53-02 FIG 14, DATED NOV 13, 1995 AND FAA FORM 8110-3 DATED NOV 13, 1995.  (M)
